# SDR SWAA2019040931542

- Difficulty date: March 15, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A11341
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE L1 DOOR CUTOUT FRAME CRACKED AT BS. 312, BETWEEN STR. 5L TO STR. 6L.        / REPAIRED FRAME IAW EA & ER.
